[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] problems w/ highs

I have been having the same problem, where I feel low, and I really am not. I 
do not know what to do and I can't stand it. What kind of insulin do you use? 
If you use Humalog, there is a solution to your problem. I tried using 
Novalog insulin and I never feel low after I eat anymore. This insulin is 
much more potent, and when you eat you will need to take much less insulin. 
Also, the good thing about this insulin in a pump, is that the insulin will 
not spoil as fast as Humalog in the heat. That could be what your problem is. 
The insulin you use could be spoiling if it is left in the heat for more than 
a few minutes. I would recommend using Novalog, and if it doesn't help, then 
you can always go back to your other insulin. This insulin is MUCH more 
potent, so you will probalby not be high as much. 

If you need further assistance, feel free to e-mail me back at: 
email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml